she has tried quiting before but the withdrawls were bad, the sweating, couldn't sleep all that good stuff... I'm taking suboxone and she was wondering if that was the same route she should go too. I have never took trams before, but reading some of the posts its just as hard to come off of as hydros, vics, percs, oxys....
She needs to taper off of tram just as Sara said Sub is far to strong to use to come off of tramadol .Your friend is going to be in a far worse place on the sub then the tram.Also this is really something she should be discussing with her doctor there are drugs that can help her come of the tram that are non addicting
They are hard to come off of but SUB is not the answer not to mention doctors will rarely give sub to person coming off of tramadol .I am assuming if she were to take it she would be getting it from a doctor and not taking yours ?
correct she would be seeing her own doc if that is what she decides to do. I don't know a lot about sub or trams to even consider giving her mine. All I know is that it has helped me with my withdrawls and is helping me get off of the vics. I'm using the subs as a means to finally get clean and that is why i'm only using it short term, I want to only use them long enough to get the vics out of my system and then doing a fast taper so I will no longer have to pop pills. I'm tired of the pill popping life style. I got these darn stupid pain pills cuz of back surgery and then got physically dependant on them that I couldn't get off them because of the painful physical withdrawls.
The sub should help you especially since you are going to do them short term .Most sub doctors will not prescribe sub for tram wd every once and awhile someone will come on here that has found a sub doctor that will but honestly SUB is SOOOOOO much stronger then tramadol. If she goes down one pill a week she will have wd but they will be bare able .It takes time but it is truly worth it Tramadol is my DOC so I know how bad it can be but going on sub to get off tram is probably going to dig her into a deeper whole then she is in now .If you have any other questions or if she does feel free to PM me anytime
Hey there, Actually I am on sub for tramadol w/d. Tramadol has properties similar to morphine/heroin though much less potent. The w/d from trams is horrific. My doctor and I agreed to a short term very lose dose of sub with the knowledge that I may have some w/d when tapering off sub. I am taking 2mg once a day and am on day 11 free of trams. (yay!) I will start to taper down in the next couple of weeks. It has saved my life. I have no cravings, can work and be a mom. I have relapsed 3 times after getting off of tramadol and this is my final attempt at getting clean. It has worked for me, but it is a very personal choice wether to use sub or not. Bottem line is we are here because we want the same thing-to end our dangerous addictions. The route you choose to get there is your own.
Are you getting recovery care like aa/na or an addiction specialsit .Sub is soooo much stronger then tram at least he only has you on a small amount .how much tram were you taking ? I know most of the members we have had here on sub taper all the way down to a crumb .I hope you dont have very much wd do stay around there is tons of support here ...good luck
It all relative, actually. The amount of tramadol I was taking was way more potent than the amount of suboxone I am taking so its a big step down. It just depends on how much your taking of each each med. Its not always that sub is stronger than tramadol, just depends on dosage of each. How do you know so much about suboxone? Just curious if you've ever been on it or just read about it on the web?
I am in therapy and support groups so I feel Im in a great place right now. I am not lying and purchasing tram illegally. Things are much better! Will be starting to taper the sub this week and will plan to be off within the next few weeks. I'll keep you posted.
i was in sua treatment about 2 years and i was take 18mg pair day! Now they stop me from the program! They taper me down from 12mg sub in 4mg in one week and im ok. But i have 30mg in my house and try to take only 2mg pair day! Then i have 3 box of tramadol if i feel wd strong to help me. Did he work that plan? I also have some durogesic because im afraid the wd of sub! I dont know the wd! Please tell me what to do!
well like any addicton the person has to want to quit and if a person is taking the sub. script just to sell and get the harder stuff then obviosly that person still hasnt come to a piont where they r ready to quit. it seems like to me when someone is ready to finally quit nothing can stop them. so hopefully your friend will one day use the sub the way its supposed to be used and decide to change his or her life!!! my boyfriend is on sub and it has done wonders for him, but that being said he made up his mind to stop using and ever sense he has been doing great on the sub. so great in fact that he decided to quit sub totally now. i couldnt be more happy and proud of him at this piont. so with that being said if you want help its out there and if your serious about the help u will use it the right way and get your life back on track!!!
I agree. The amount of tramadol I was taking was FAR STRONGER than the suboxone I am taking. I have no disillusion about how difficult sub withdrawal can be, but I believe that tramadol is MUCH more difficult to quit. I kept relapsing and the symptoms from withdrawal were worse than death. I started taking subs a week and a half ago and they have helped me SO MUCH!!!!! I disagree with anyone who says that subs aren't a good choir for tramadol addiction. I'm on a small dose, 2 mg films twice a day. With tramadol, I was taking 500-600 mg per day. That is about 10-12 50mg pills. I have even gone up to taking about 16 of them per day. They are pure evil and suboxone cannot be worse.
Yep, I'm gonna try again to get off my trams too, this time I'm gonna do a super gradual taper( currently take 800 mgs pd) tridd before but steppdd down too quick, this time I'm gonna drop 50 mgs , wait 3 weeks then cut dose by another 50 mgs etc I would think that way I should be able to avoid the wd's what you think? Richie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.